# SDR RRXA991358

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LT UPPER CUSP FRAME AT STA 360 FROM SHIM AT ATTACH ANGLE, LONGERON 21 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SHIM AND FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
